The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (761 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 1, 1999, pp. 27–35
DOI: 10.4171/ZAA/867

Published online: 1999-03-31

On Restriction Properties of Multiplication Operators

A. Plichko[1] and V. Shevchik[2]

(1) Pedagogical University, Korovograd, Ukraine
(2) Friedrich-Schiller-Universität Jena, Germany

A multiplication operator $A$ acting in a rearrangement-invariant function space $E$ is considered. Infinite dimensional subspaces $X$ of $E$ for which the restriction $A|X$ is an isomorphism are described. Applications to multiplied trigonometric sequences in Banach function spaces are given.

Keywords: Multiplication operators, rearrangement-invariant functions spaces

Plichko A., Shevchik V.: On Restriction Properties of Multiplication Operators. Z. Anal. Anwend. 18 (1999), 27-35. doi: 10.4171/ZAA/867